On the mixed Cauchy problem with data on singular conics
|Title:||On the mixed Cauchy problem with data on singular conics||Authors:||Ebenfelt, Peter
|Permanent link:||http://hdl.handle.net/10197/5501||Date:||Aug-2008||Online since:||2014-03-28T09:37:53Z||Abstract:||We consider a problem of mixed Cauchy type for certain holomorphic partial differential operators with the principal part Q2p(D) essentially being the (complex) Laplace operator to a power, Δp. We provide inital data on a singular conic divisor given by P = 0, where P is a homogeneous polynomial of degree 2p. We show that this problem is uniquely solvable if the polynomial P is elliptic, in a certain sense, with respect to the principal part Q2p(D).||Type of material:||Journal Article||Publisher:||OUP||Journal:||Journal of the London Mathematical Society||Volume:||78||Issue:||1||Start page:||248||End page:||266||Copyright (published version):||2008 OUP||Keywords:||Partial differential operators; Cauchy problem||DOI:||10.1112/jlms/jdn028||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
Page view(s) 5044
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.